# SDR 99UAL900064

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: P & D Valve
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION FELT IN CLIMB, OK IN CRUISE.  FLIGHT ATTENDANTS REPORTED LOUD NOISE AND VIBRATION  FELT IN AFT ENTRY DOOR JUMP SEAT.  ALSO, BURNING RUBBER SMELL REPORTED SEVERAL TIMES.  DIVERTED TO ORD.  *S/D*  FOUND LOW FREQUENCY VIBRATION IN NR 1 ENGINE ONLY WHICH WAS CORRECTED BY ADJUSTING THE P & D VALVE.  COULD NOT IDENTIFY SOURCE OF ODOR.  THE LOUD NOISE REPORTED BY THE CREW WAS NOT ASSOCIATED WITH VIBRATION.
